# SDR FDEA200901100121

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N215FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22936
- Aircraft time: 32,630 hours, 19,016 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 65249661
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAP TRACK AFT MOUNT VISUALLY CRACKED IN 2 PLACES AT WING TRAILING EDGE REPAIRED LT WING SPOILER SUPPORT BEAM LWR CHORD IAW EA 7-5710-124053 BY SPLICING THE LOWER CHORD MAJOR REPAIR RDR AND SDR RII.
